Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 5, NWS Austin/San Antonio, TX

May 9, 2024Caldwell County, Guadalupe County, Hays County, Texas

NWS Austin/San Antonio, TX issued this tornado warning at May 9, 2024, 8:22 PM CDT for Caldwell County, Guadalupe County, Hays County, Texas. It was in force for 23 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2024, 8:22 PM CDT (01:22 UTC)
Expired
May 9, 2024, 8:45 PM CDT
In force
23 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
4.0 in

Counties Caldwell County, TX, Guadalupe County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 22 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 8:24 PM CDTTSTM WND GST 65San Marcos, TX65 mph wind gust recorded by a private weather station in San Marcos.
May 9, 8:25 PM CDTTSTM WND DMG3 W San Marcos, TXDowned trees.
May 9, 8:27 PM CDTTSTM WND DMG4 Wnw San Marcos, TXMultiple trees down and damaged.
May 9, 8:27 PM CDTHAIL 34 Wnw San Marcos, TXSan Marcos Academy.
May 9, 8:28 PM CDTTSTM WND DMG2 S San Marcos, TXRoof damage at hospital.
May 9, 8:28 PM CDTTSTM WND DMG3 Nnw Zorn, TX
May 9, 8:29 PM CDTHAIL 2.5San Marcos, TX2.5 inch hail observed near the Outlets in San Marcos.
May 9, 8:30 PM CDTTSTM WND DMG5 Wsw San Marcos, TX*** Delayed Report*** Widespread trees broken in half or downed and the roof of a church damaged in the neighborhood surrounding this point.
May 9, 8:30 PM CDTHAIL 1.253 Wsw San Marcos, TX
May 9, 8:32 PM CDTTSTM WND DMGWimberley, TX3-inch tree limbs broken; Power poles broken from mping.
May 9, 8:34 PM CDTTSTM WND DMG1 Se Wimberley, TX3-inch tree limbs broken; Power poles broken; from mping.
May 9, 8:35 PM CDTTSTM WND DMG2 Nw San Marcos, TXCorrects previous tstm wnd dmg report from 2 NW San Marcos. Tree damage, including a Chinese Elm laying on the roof of a building.
May 9, 8:36 PM CDTHAIL 21 W San Marcos, TXSeveral home windows broken and solar panel destroyed by wind-blown hail at home of retired law enforcement officer. Max hail size 2 inches. Report relayed by meteorologist/NWS Cooperative Observer.
May 9, 8:38 PM CDTHAIL 2San Marcos, TXReport from mPING Hen Egg (2.00 in.) Time estimated from radar.
May 9, 8:40 PM CDTTSTM WND DMG1 S Martindale, TXScattered tree and power pole/line damage all around the Guadalupe and Caldwell county line; including the towns of Martindale and Staples. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 5:46 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.4 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2024-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2024-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4817 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

461 
WFUS54 KEWX 100122
TOREWX
TXC055-187-209-100145-
/O.NEW.KEWX.TO.W.0005.240510T0122Z-240510T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
822 PM CDT Thu May 9 2024

The National Weather Service in Austin San Antonio has issued a

* Tornado Warning for...
  Northwestern Caldwell County in south central Texas...
  Southeastern Hays County in south central Texas...
  North central Guadalupe County in south central Texas...

* Until 845 PM CDT.

* At 821 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near San Marcos, moving southeast at 40 mph.

  HAZARD...Tornado and softball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  San Marcos, Kyle, Lockhart, Wimberley, Martindale, Uhland,
  Niederwald, Staples, Zorn, Mountain City, San Marcos Regional
  Airport, Maxwell, Reedville, Redwood, and Hays City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2970 9792 2996 9812 3008 9801 2994 9762
TIME...MOT...LOC 0121Z 315DEG 35KT 2994 9798 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.00 IN

$$

CP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 8:09 PM CDT, 13 minutes earlier.

Area forecast discussion, May 9, 8:09 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
809 PM CDT Thu May 9 2024

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH 224...
Issued at 803 PM CDT Thu May 9 2024

Hi-res models show convection continuing to grow downstream of
current storms and we have expanded the Severe Thunderstorm Watch to
Comal, Guadalupe, Gonzales, and Fayette Counties. Storms should
continue for at least the next few hours. If the models are correct,
we shouldn't need to expand any farther.

&&

.SHORT TERM...
(Tonight through Friday night)
Issued at 340 PM CDT Thu May 9 2024

Early this afternoon a surface cold front stretched from north Texas
into a triple point in west central Texas with the dryline extending
south from there. Very humid and warm conditions exists south of the
cold front and east of the dryline, along with very unstable
conditions above the cap. The cap is still present on ACARS soundings
out of AUS, but has shown initial signs of a weakening trend. The
strong surface heating should continue this trend into the late
afternoon across the Hill Country and Austin metro area. CAMs have
been indicating upstream convection along the aforementioned surface
features to enter Llano and Burnet counties after 5 PM and into the
Austin metro area after 7 PM. A few WoFS members are initiating
convection ahead of the dryline as far south as Medina and Kendall
after 5 PM. MLCAPE values are forecast to be an impressive 3500-4500
J/kg south of the cold front and east of the dryline, and with
sufficient effective bulk shear values isolated storms developing
into or over the Hill Country and into the I-35 corridor near Austin
will be very capable of producing very large hail and damaging
straight-line winds. An isolated tornado can't be ruled out. A Level
2-3 out of 5 risk for severe storms is still in place for this area.
It's less certain how far south the storms can make it into the mid
and late evening as convective inhibition begins to build into the
Coastal Plains and San Antonio metro area, but we will watch these
areas closely. The storms are eventually forecast to weaken and
dissipate late evening east of I-35 and north of I-10.

The cold front is forecast slip through most of the central and
eastern areas tonight. Drier and "cooler" air will be in place for
Friday. The front should also help to sweep a lot of the haze out of
the area, which has partially been caused by background residual
smoke in the air originating from seasonal burnings in Mexico and
Central America.

The cold front is forecast to hang up along the Rio Grande Friday
morning. Models have been consistent with developing convection
across this region midday Friday, with downstream development and
propagation back into the western Hill Country and possibly San
Antonio metro area in the afternoon. Isolated strong to severe
storms could be possible Friday afternoon into the early evening.
SPC has placed portions of the Rio Grande, southern Edwards Plateau,
western Hill Country, and San Antonio metro area in a Level 1 out of
5 risk for severe storms Friday, with large hail the primary risk.

Finally, temperatures this afternoon across western areas along the
Rio Grande and south of U.S. 90 will top out around 100-105 degrees,
with mid 90s into the western Hill Country, San Antonio metro, and
inland Coastal Plains. East of the dryline, these temperatures
combined with the humidity may cause heat illness for those that are
not acclimated to the early season heat or are not taking proper
heat precautions. We have issued a Special Weather Statement for
this. High temperatures Friday are forecast to range from the low to
mid 80s north of I-10 to upper 80s to low 90s south.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 340 PM CDT Thu May 9 2024

A period of active weather will likely continue across portions of
the long-term portion of the forecast. However, wide spread chances
for significant severe weather will not be as high this weekend as
in the short-term. A subtle disturbance will move into the area this
weekend providing some lift for a 20-40 percent chance of showers
and isolated storms mainly out west Saturday. This activity will
transition into much of the remainder of the forecast area for
Sunday with increasing PoPs. Overall, instability amounts will be
meager but given the convective season, can't completely rule out a
strong storm at times during the weekend. Rain amounts for the
weekend will likely average a half an inch or less for most
locations but some isolated higher amounts will also be possible.

For early next week, a weak boundary may bring additional rain
chances to portions of the CWA on Monday. If this were to verify
some severe weather may be possible as instability amounts are
expected to increase. After probable dry weather on Tuesday, another
disturbance could bring additional chances of thunderstorms
Wednesday evening. Highs this weekend will mostly be in the 70s and
80s but will return into the 80s and 90s next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 622 PM CDT Thu May 9 2024

Isolated thunderstorms have developed and will move across the
northern part of the area over the next few hours. Storms may impact
AUS between about 01Z and 04Z. They could produce wind gusts up to 35
kts and large hail. Storms are unlikely at the other terminals.
Beyond the evening storms, winds will shift to the northeast late
this evening. MVFR ceilings will develop overnight at all terminals
after midnight. Wind speeds will increase by late morning Friday
with gusts of 20 to 25 kts possible. VFR conditions will return by
early afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  85  65  82 /  40  10  10  10
Austin Bergstrom Intl Airport  70  83  65  81 /  40  10  10  10
New Braunfels Muni Airport     71  86  67  84 /  30  10  10  20
Burnet Muni Airport            66  81  63  78 /  40  10  10  20
Del Rio Intl Airport           76  89  72  86 /  10  60  40  40
Georgetown Muni Airport        67  81  63  79 /  50  10  10  20
Hondo Muni Airport             72  87  68  83 /  10  20  10  20
San Marcos Muni Airport        70  84  65  82 /  30  10  10  10
La Grange - Fayette Regional   72  86  67  82 /  30  10  10  10
San Antonio Intl Airport       72  86  68  82 /  20  20  10  20
Stinson Muni Airport           74  87  69  84 /  10  20  10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...76
Long-Term...29
Aviation...05
Hazardous weather outlook, May 9, 5:12 AM CDT, 15 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
512 AM CDT Thu May 9 2024

TXZ171>173-183>194-202>209-217>225-228-101015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
512 AM CDT Thu May 9 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Areas of fog can be expected across south central Texas this
morning. Some dense fog is possible from the Hill Country into
the Interstate 35 corridor.

There is a risk for strong to severe storms for areas along and
northeast of a Rocksprings to San Antonio to Cuero line this
afternoon and evening. Large, possibly very large hail and
damaging winds are the main severe weather threats. In addition, a
tornado can't be ruled out.

Hot and humid conditions continue today, with high temperatures
ranging from near 90 to near 106 across the Rio Grande Plains.
Heat index values up to 108 are expected with the highest values
near the Coastal Plains.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, May 9, 7:36 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
736 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     Hail             Johnson City            30.28N 98.41W
05/09/2024  M1.75 Inch       Blanco             TX   Broadcast Media

            Golf ball sized hail in Johnson City.

&&

CVP
Special weather statement, May 9, 7:45 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
745 PM CDT Thu May 9 2024

TXZ188-190-100115-
Blanco TX-Gillespie TX-
745 PM CDT Thu May 9 2024

...A strong thunderstorm will impact portions of southwestern Blanco
and east central Gillespie Counties through 815 PM CDT...

At 745 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hye, or 11 miles northwest of Blanco, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blanco, Stonewall, Rocky Creek, Hye, Albert, LBJ State Park, and LBJ
National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

&&

LAT...LON 3019 9866 3035 9858 3016 9833 3002 9838
TIME...MOT...LOC 0045Z 309DEG 21KT 3022 9855

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, May 9, 7:50 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
750 PM CDT Thu May 9 2024

TXZ172-100115-
Burnet TX-
750 PM CDT Thu May 9 2024

...Strong thunderstorms will impact portions of northern Burnet
County through 815 PM CDT...

At 750 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kempner to near Watson to Buchanan Lake
Village. Movement was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burnet, Buchanan Dam, Buchanan Lake Village, Lake Victor, Inks Lake
State Park, Mahomet, Sunnylane, Longhorn Cavern State Park, Watson,
Joppa, Briggs, and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

&&

LAT...LON 3103 9790 3090 9783 3080 9795 3067 9838
      3072 9840 3074 9837 3075 9841 3079 9843
      3083 9838 3084 9839 3083 9842 3086 9842
      3087 9845 3089 9845 3103 9803
TIME...MOT...LOC 0050Z 330DEG 17KT 3102 9795 3096 9806 3086 9841

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CP
Local storm report, May 9, 8:03 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
803 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Hail             5 W Henly               30.19N 98.29W
05/09/2024  M4.20 Inch       Blanco             TX   Storm Chaser

            Meteorologist storm chaser observed softball
            sized hail.

&&

CVP
Special weather statement, May 9, 8:10 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
810 PM CDT Thu May 9 2024

TXZ190-191-206-100200-
Comal TX-Blanco TX-Hays TX-
810 PM CDT Thu May 9 2024

...A strong thunderstorm will impact portions of southwestern Hays,
south central Blanco and eastern Comal Counties through 900 PM CDT...

At 810 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fischer, or 10 miles northwest of Canyon Lake Dam, moving southeast
at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Braunfels, San Marcos, Wimberley, Canyon Lake Dam, Canyon Lake,
Twin Sisters, Fischer, Payton, Hunter, Gruene, Startzville, and
Sattler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

&&

LAT...LON 3001 9844 3014 9832 2982 9793 2968 9816
TIME...MOT...LOC 0110Z 313DEG 30KT 3000 9827

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, May 9, 8:12 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
812 PM CDT Thu May 9 2024

TXZ172-100200-
Burnet TX-
812 PM CDT Thu May 9 2024

...A strong thunderstorm will impact portions of southwestern Burnet
County through 900 PM CDT...

At 812 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burnet, moving southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burnet, Marble Falls, Meadowlakes, Longhorn Cavern State Park,
Smithwick, Oatmeal, and Cottonwood Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

&&

LAT...LON 3065 9803 3062 9805 3047 9828 3067 9836
      3085 9828
TIME...MOT...LOC 0112Z 327DEG 24KT 3072 9829

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:34 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBlanco, Hays, Travis56 min
May 9, 7:45 PM CDTSpecial Weather StatementEWXBlanco30 min
May 9, 7:50 PM CDTSpecial Weather StatementEWXBurnet25 min
May 9, 8:00 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson60 min
May 9, 8:10 PM CDTSpecial Weather StatementEWXComal50 min
May 9, 8:12 PM CDTSpecial Weather StatementEWXBurnet48 min
May 9, 8:29 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXWilliamson61 min
May 9, 8:36 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXCaldwell, Gonzales, Guadalupe, Hays54 min
May 9, 8:59 PM CDTSpecial Weather StatementEWXGuadalupe46 min
May 9, 9:11 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXCaldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more64 min
May 9, 9:20 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBastrop, Lee, Travis, Williamson55 min
May 9, 9:53 PM CDTSpecial Weather StatementEWXDeWitt52 min
May 9, 10:04 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXFayette, Lee56 min
May 9, 10:06 PM CDTSpecial Weather StatementEWXLavaca39 min
May 10, 2:50 PM CDTSpecial Weather StatementEWXBurnet25 min
May 10, 3:15 PM CDTSpecial Weather StatementEWXLlano45 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.